# SDR DHL2005781001

- Difficulty date: January 4, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Part number: 39854021
- Part serial: P3042
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AT FL 270 CABIN ALTITUDE AURAL WARNING SOUNDED AND ALTITUDE ALERTER ILLUMINATED AND AURAL WARNING SOUNDED.  UNABLE TO CONTROL CABIN ALTITUDE EXECUTED EMERGENCY DESCENT RETURNED TO DEPARTURE AIRPORT. (AUS)  T/S SYS, RAN ENGINES AND PERF DECAY CK PER M/M 05-51-71, CKD WITHIN LIMITS.  SUSPECTED EQUIPMENT COOLING BLOWER CTRL VALVE OF BINDING. REMOVED AND REPLACED VALVE PER M/M 21-58-21.  SUSPECT LACK OF AIR FLOW FROM LT PACK.  REMOVED AND REPLACED LEFT PACK VALVE PER M/M 21-55-71.  PERF OPS CK OF PRESS CTRL SYS IAW.
